Good 2:00am in the morning to you!
I think I have had three tacos today. I'm physically hungry but I don't have any desire to actually eat anything. I'm tired, however I couldn't imagine being able to sleep for at least the next hour. And finally, (the reason I wound up in this article) my jaw hurts.
To answer the question, I handle the side effect by doing my best to figure out what it is that causes them. I am not a doctor or a PHD, but I have been taking Adderall since I was young and have gone significant periods of time without taking any (5+ yrs). To give you an idea of my history, for nearly the last 2 years I have taken Adderall IR (20 mg) twice daily. Now, to add to what I mean about what causes the symptoms: I have been taking the IR long enough to know that sometimes I will have the side effect and some times I will not have them. For instance, the reason I am up right now is because I forgot to eat lunch.
My ability to explain why lack of food causes some of my side effect is limited but here, but I'll try… the liver absorbs amphetamines and if the liver does not have enough or even different types of 'juices' to absorb the amphetamine then the amphetamine will release more slowly or quickly depending. If you keep track of the food you ate (or didn't) and what days you have side effects eventually you may find certain foods will give you certain side effects: Mine is anything with grain or lots of fiber.
Another side effect, the jaw ache, I have also have off and on. I have noticed it more when under stress or when I'm tired. Another thing I would like to add (<- not ADD) is I am a smoker L I know its bad… but I'm still young. I have noticed jaw movement more so, after I smoke. If I reduce smoking when I'm tired or stressed (doesn't that kill the point, though?) then I have less severe problems with aches.
Finally, allow me to add one more point for closing:
Not but thirty minutes ago when searching to far reaches of Google for what may help reduce the jaw ache (hot tea by the way*sip*) I came across several posts on Adderall. Again, I took Adderall from the time I hit second grade. So I am blown away to find out that the public conception of Adderall and AD/HD is liken to 'meth addicts' and 'coke'. Therefore, my closing argument in for the side effects of Adderall apparently is public stupidity J there have been several articles by teen-age girls wanting to be skinny and kid's wanting to know how much they should take to make the 'trip'. Therefore, let me say Adderall can and has been abused just like any other prescription drug.
However, as an adult I find it as the most effective tool when I need to curb my overactive, creative, tangent making, vivid, and yet often useful imagination. Adderall helps me remember and keep track of plans, and keeps me 'in the moment' to give attention to make those plans (I've saved loads by not having to pay all those speeding ticket!) All said I am willing to pay the price of having to the occasional side effect, in place of all of the results Adderall gives.
The affects of adderall are different to each and every person. Personally adderall gives me a sense of well-being and attentiveness in my studies. I am a college student and even though I do not have a diagnosed form of ADD of ADHD, I do have trouble concentrating on the strenous studies that I face every day. Adderall takes the pressure off on exceptionally stress-full days. Even though the high is short lived I still feel more accomplished on the the days when I take adderall compared to the days free of the drug. I do however feel the side-affects. I have a lowered sex-drive on the days I take adderall and a few days after I have taken the drug. I also I have a terrible taste in my mouth and everything else has an alkaline taste to it. Also occassionaly after I have come down from the high I have mild stomach pains. However I have not noticed an addiction to the drug or sleep related issues by using it. So far the benefits have out weighed the cons of adderall and I will continue to take the drug provided that I do not have any long term side effects from it.